MAUDE Adverse Event Report: ALPHATEC SPINE, INC IDENTITI ALIF STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE, INC IDENTITI ALIF STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 132-10-85-300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant remains in-situ.The lot number was not provided.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
A postoperative radiograph revealed a sa graft bolt fractured.No revision surgery planned at this time.No patient injury reported.
 
Additional Manufacturer Narrative
H10.The graft bolt is a component of the alphatec identiti alif standalone interbody system, which is an integrated intervertebral body fusion device for use in anterior lumbar interbody fusion (alif) procedures used in patients for treatment, not diagnosis.The index surgery date is unknown.Communication was received from a sales representative reporting postoperative radiographs revealed a graft bolt fracture.He indicated surgical intervention is not planned as the implant is holding in proper position.The postoperative radiograph images were not provided to alphatec.The identifying lot number was not provided.The patient's bone quality, medical history, and postoperative physical activity is unknown.Based on the information provided, a root cause cannot be determined.If additional information is made available, a supplemental report will be submitted.Labeling review: possible adverse effects: possible adverse effects include: 1.Initial or delayed loosening, bending, dislocation, and/or breakage of device components.Postoperative management: postoperative management by the surgeon is essential.This includes instructing, warning, and monitoring the compliance of the patient.1.Patient should be informed regarding the purpose and limitations of the implanted devices.2.The surgeon should instruct the patient regarding the amount and time frame after surgery of any weight bearing activity.The increased risk of bending, dislocation, and/or breakage of the implanted devices, as well as an undesired surgical result are consequences of any type of early or excessive weight bearing, vibratory motion, falls, jolts or other movements preventing proper healing and/or fusion development.On -05-dec-2022, the fda sent alphatec additional information request for this mdr.Alphatec responded to the fda on 13-jan-2023.

Brand Name
IDENTITI ALIF STANDALONE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key12849211
Report Number2027467-2021-00075
Device Sequence Number4018334
Product Code OVD
UDI-Device Identifier00190376299730
UDI-Public00190376299730
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number132-10-85-300
Device Catalogue Number132-10-85-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown